# SDR SWAA2023122635014

- Difficulty date: December 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 35,774 hours, 16,827 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 35,148 hours, 16,233 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B27E
- Part serial: 960877
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT @ FL390 THE WHITE BOX APPEARED ON THE ENGINE DISPLAY AND #2 OIL QTY INDICATED 18%. OIL PRESS AND OIL TEMP NORMAL. OIL QUANTITY CONTINUED TO DECREASE TO 0%. WITHIN ABOUT 5 MINUTES OIL PRESSURE BEGAN TO FALL AND BEGAN INDICATING YELLOW AND RED. WE PERFORMED AN ENGINE SHUTDOWN AND DIVERTED TO ATL. NORMAL UNDERWEIGHT LANDING AND NO BRAKE TEMPERATURE ISSUES NOTED IN PWB BRAKE COOLING MODULE. NORMAL TAXI TO GATE. (REF DFDR DOWNLOAD TTG8Q00QGYTH - THE ENGINE WAS COMMANDED TO SHUTDOWN AT AN OIL PRESSURE OF 16PSI WHICH IS WITHIN LIMITS OF AMM 71-00-00-210-037-F00)<[01] INSPECTED #2 ENGINE FOUND STARTER CLAMP BROKEN AND OIL QTY LOW; ACCOMPLISHED FDR DOWNLOAD ENGINEERING WAS SATISFIED WITH FINDINGS; REPLACED STARTER AND CLAMP REF AMM 80-11-01AND ACCOMPLISHED POWER ASSURANCE REF AMM 71-00-00 ALL OPS AND LEAK CHECK WERE GOOD; REF TTG8Q00NS8CS; TTG8Q00QGZGM; TTG8Q00QH190 CHIP DETECTORS ALSO GOOD ATTACHED PICTURES AND ACCOMPLISHED MCD TASK 779-00-00
